MathSciNet Relay Station
MathSciNet bibliographic data
MR900266 03C99 (03C20 03G30 18A99)
Makkai, M. Stone duality for first order logic. Adv. in Math. 65 (1987), no. 2, 97–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement